Switched from 0.5mg lorazepam to 5 mg of diazepam...Switched from 0.5mg Lorazepam to 5 mg of Diazepam so I can start getting off the drug. Over the last few days I developed a severe burning sensation all over my body. Feels like a sunburn. Has anyone experienced this? If so, did it stop after removing the drug? I have been on Diazepam for 3 weeks. Just took benedryl to see if it will stop. Scared because I have cold allodynia already and I'm scared that this drug will cause tactile Allidynia which means wearing clothing hurts.
Post created 3 years ago in groups: DiazepamAdd comment Follow a Care Guide Be a Care Guide
- Hi, I’ve already shared this info...
- Hello, my name is Michelle. My mum (68 yrs old) takes both of these medications and we have been having huge issues trying to wean her off them and are finding GP support non existent. I appreciate that this group is for people taking both medications (an I don’t personally) but I would...
- Hi, I’ve been pulling since I 7 and my dad past away in a car crash.
- I am trying to withdraw from Diazepam. My psychopharmacologist doctor put me on it mid January 2018 as a substitution taper for the Lorazepam i had tried to come off of on my own. I had been taking Lorazepam since August of 2015 to calm the relapse of Ciguatera, a toxic fish poisoning which ive...
- how do you deal with dry mouth
Related support groups
- Support group for people who take Diazepam (130 members)